# SDR GNB2002F00000

- Difficulty date: February 27, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N525RH
- Make and model: Cessna 402C
- Aircraft serial: 402C0525
- System (JASC): 2140 · Heating System
- Part: Blower Motor
- Part number: 722099
- Condition: Failed
- Location: Heater
- Part time: 86 hours
- Component: Heater
- Component part number: 8259HL2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HEATER QUIT WORKING.  TROUBLESHOOT HEATER  ASSEMBLY FOUND COMBUSTION AIR BLOWER MOTOR TURNING VERY SLOWLY.
